# SDR R61A201204220247

- Difficulty date: April 22, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N814MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000033
- Aircraft time: 20,468 hours, 15,232 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BLEED 2 LEAK MSG ON EICAS DURING APPROACH INTO DCA.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT AT DCA.  MAINTENANCE TROUBLESHOT PER EMB AMM AND REPAIRED ODS LOOP CH 1 & CH 2, BLEED 2 LEAK MSG CLEARED, AND OPS CHECK GOOD PER EMB AMM.
